# SDR NOCA9906

- Difficulty date: July 1, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N756NA
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- System (JASC): 2565 · Escape Slide
- Part: Bulb
- Part number: 387
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 SLIDE DOOR ARMED LIGHT WILL NOT ILLUMINATE WHEN DOOR WAS ARMED.  REPLACED LIGHT BULB, OPERATION CHECK NORMAL.
